Alert archive / Indiana / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 13, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 30, 2025, 7:28 PM EDT for 4 counties in Indiana. It was in force for 62 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2025, 7:28 PM EDT (23:28 UTC)
- Expired
- Mar 30, 2025, 8:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fayette County, IN, Franklin County, IN, Ripley County, IN, Wayne County, IN
The radar
The Indianapolis radar (KIND), 96 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 7:54 PM EDT | TORNADO | 2 Wsw Napoleon, IN | An EF-0 tornado downed a few trees and caused minor home damage near Napoleon. |
| Mar 30, 8:02 PM EDT | TORNADO | 5 E Napoleon, IN | NWS damage survey confirmed an EF1 tornado southwest of Sunman, Indiana. Estimated max winds of 90mph, with a path length of 4.8 miles. |
| Mar 30, 8:07 PM EDT | TSTM WND DMG | 1 Ssw Napoleon, IN | Numerous trees downed, along with some property damage near County Road 800 N and Old Michigan Rd. Time estimated by radar. |
| Mar 30, 8:11 PM EDT | TSTM WND DMG | 3 Sw Sunman, IN | Several trees downed in 8000 block of N Spades Rd. Time estimated by radar. |
| Mar 30, 8:11 PM EDT | TSTM WND DMG | 4 Nnw Milan, IN | Trees and power lines down between Napoleon and Delaware. Time estimated from RADAR. |
| Mar 30, 8:12 PM EDT | TSTM WND GST 56 | 3 N Sunman, IN | Mesowest station IN038 Penntown. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 6:45 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
046
WUUS51 KILN 302328
SVRILN
INC041-047-137-177-310030-
/O.NEW.KILN.SV.W.0013.250330T2328Z-250331T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
728 PM EDT Sun Mar 30 2025
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Western Franklin County in southeastern Indiana...
Northern Ripley County in southeastern Indiana...
Southwestern Wayne County in east central Indiana...
Fayette County in east central Indiana...
* Until 830 PM EDT.
* At 727 PM EDT, severe thunderstorms were located along a line
extending from 8 miles west of Rushville to 8 miles north of
Seymour, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Huntersville, Mettel Field, Hamburg, Bunker Hill, Penntown,
Waterloo, Connersville, Bentonville, Peppertown, Oldenburg, Buena
Vista, Springersville, Alquina, Blooming Grove, Andersonville,
Laurel, Batesville, Sunman, Alpine, and Ballstown.
This includes I-74 in Indiana between mile markers 145 and 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
A Tornado Watch remains in effect until 100 AM EDT for southeastern
and east central Indiana.
&&
LAT...LON 3920 8544 3927 8530 3976 8530 3983 8498
3973 8500 3973 8504 3953 8503 3916 8510
3913 8544
TIME...MOT...LOC 2327Z 259DEG 42KT 3963 8561 3907 8587
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
McGinnis3 follow-up statements
449
WWUS51 KILN 302345
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
745 PM EDT Sun Mar 30 2025
INC041-047-137-177-310030-
/O.CON.KILN.SV.W.0013.000000T0000Z-250331T0030Z/
Franklin IN-Ripley IN-Wayne IN-Fayette IN-
745 PM EDT Sun Mar 30 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR WESTERN FRANKLIN...NORTHERN RIPLEY...SOUTHWESTERN WAYNE AND
FAYETTE COUNTIES...
At 744 PM EDT, severe thunderstorms were located along a line
extending from near Glenwood to 8 miles northeast of North Vernon,
moving east at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Huntersville, Mettel Field, Hamburg, Bunker Hill, Penntown, Waterloo,
Connersville, Bentonville, Peppertown, Oldenburg, Buena Vista,
Springersville, Alquina, Blooming Grove, Andersonville, Laurel,
Batesville, Sunman, Alpine, and Ballstown.
This includes I-74 in Indiana between mile markers 145 and 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM EDT for southeastern
and east central Indiana.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3920 8544 3927 8530 3976 8530 3983 8498
3973 8500 3973 8504 3953 8503 3916 8510
3913 8544
TIME...MOT...LOC 2344Z 261DEG 45KT 3967 8529 3911 8556
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
McGinnis291
WWUS51 KILN 310015
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
815 PM EDT Sun Mar 30 2025
INC041-047-137-177-310030-
/O.CON.KILN.SV.W.0013.000000T0000Z-250331T0030Z/
Franklin IN-Ripley IN-Wayne IN-Fayette IN-
815 PM EDT Sun Mar 30 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CENTRAL FRANKLIN...NORTHEASTERN RIPLEY...SOUTH CENTRAL WAYNE AND
SOUTHEASTERN FAYETTE COUNTIES...
At 814 PM EDT, severe thunderstorms were located along a line
extending from 6 miles south of Richmond to near Milan, moving east
at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Alquina, Blooming Grove, Batesville, Sunman, Ballstown, Penntown,
Interstate 74 at State Route 101, Peppertown, Metamora, Everton,
Springersville, Oldenburg, and Centerville.
This includes I-74 in Indiana between mile markers 150 and 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 100 AM EDT for southeastern
and east central Indiana.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3980 8507 3983 8498 3973 8500 3973 8504
3953 8503 3916 8510 3915 8532 3931 8521
TIME...MOT...LOC 0014Z 259DEG 42KT 3973 8487 3917 8514
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
McGinnis257
WWUS51 KILN 310024
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
824 PM EDT Sun Mar 30 2025
INC041-047-137-177-310033-
/O.EXP.KILN.SV.W.0013.000000T0000Z-250331T0030Z/
Franklin IN-Ripley IN-Wayne IN-Fayette IN-
824 PM EDT Sun Mar 30 2025
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FRANKLIN...
NORTHEASTERN RIPLEY...SOUTH CENTRAL WAYNE AND SOUTHEASTERN FAYETTE
COUNTIES WILL EXPIRE AT 830 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 100 AM EDT for southeastern
and east central Indiana.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
&&
LAT...LON 3980 8507 3983 8498 3973 8500 3973 8504
3953 8503 3916 8510 3915 8532 3931 8521
TIME...MOT...LOC 0023Z 270DEG 42KT 3975 8475 3919 8502
$$
McGinnisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 4:40 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Mar 30, 4:40 PM EDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 440 PM EDT Sun Mar 30 2025 .SYNOPSIS... Showers and thunderstorms will develop tonight ahead of a cold front approaching from the west. Some of these storms will be strong to severe. Drier conditions return for Monday and Tuesday. A more active weather pattern returns once again by midweek and beyond, with a favorable setup for multiple rounds of showers and storms through the second half of the workweek. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... Mid level shortwave over the Mid MS Valley to eject northeast acrs the Great Lakes tonight as a robust 70-80KT jet rotates around its east side. At the surface, low pressure over Northern IL to deepen as it tracks northeast thru the Great Lakes this evening and into southern Canada overnight. A southward trailing cold front will sweep east across the area late tonight and early Monday. Wind fields have responded ahead of this system with surface dew points increasing into the lower and middle 60s in the warm sector - feeding storms development in a corridor of moderate instability across IL and IN. WoFS and HRRR take main push of initial line of organized storms across Northern IN to our northwest. Additional storms starting to develop across Central IN where visible Satl imagery shows more sunshine and an axis of moderate instby. Expect convective development to continue south into this favorable region of moderate instby. These discrete storms to organize in a favorable bulk shear environment as they spread quickly east. These discrete storms are expected to quickly transition into a linear or multi-storm cluster mode. If discrete storms make it into our far west/southwest - these supercells will have a large hail and a strong tornado threat - with the highest potential from the tri-state region and southwest. The threat for damaging winds and possible embedded tornadoes will persist with the linear feature due to the favorable low level shear thru the mid to late evening hours. Eventually the convection will weaken as it tracks across the Upper Ohio Valley and instability decreases overnight. The most likely time frame for severe weather looks to begin as early as 6 pm in Eastern Indiana/Western Ohio and North Central KY with chances increasing thru 8 PM and continuing through about 11 PM as the line moves across ILN/s forecast area into Central Ohio and Northeast KY. In the post frontal environment lows tonight range from the lower 40s northwest to the mid 50s southeast. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... Quieter conditions develop on Monday as the front clears the area in the far southeast shortly after sunrise. Lingering showers persist in the far southeast through early afternoon. Drier conditions evolve area wide by late in the day but clouds look to linger. Temperatures nearly-steady or slowly falling through the 50s and into the 40s by late day. Northwest winds around 15 mph gust up to 25 mph. Surface high pressure builds into the Great Lakes with skies becoming partly cloudy Monday night. Chilly temperatures with lows from near 30 northwest to the upper 30s southeast. && .LONG TERM /TUESDAY THROUGH SUNDAY/... Building heights on Tuesday will increase overnight lows overnight about 10-15 from that morning's min temp. Afternoon highs will range from 50 in the north to near 60 just south of the Ohio River. A warm front will lift northeast through the region on Wednesday, setting off a few showers as it crosses. Behind it, southeast wind will become southerly and increase, advecting warmer air into the region. Both winds and high temps on this day are underplayed in guidance. Have increased both but this was more noticeable on the wind field. Deep zonal sw flow will pull in significant moisture to the region during the day. In the evening, an upper level lobe of vorticity will develop well ahead of the parent low that should track through northern MN. Heavy rainfall including the possibility of strong to severe storms looks to take aim on the region during the nighttime hours of Wednesday. The system will tail off over the tri-state and then orient more wsw- ene on Thursday. The deep zonal flow continues with a more westerly component and a surface high builds in the Upper Midwest. There should be an area of frontogenesis over the region Thursday, with a stationary front laying out sw-ne in the evening. The continued plume of moisture co-located with low level convergence and a developing front will bring a prolonged period of rain through Friday. The stationary front is progged to linger sw-ne over the region, and another shot of rain developing to the north of it over the CWA could begin Friday night and linger through Saturday. Timing of waves along the stationary boundary will not become apparent for a few days yet, but the boundary and atmospheric profile above it are being forecast quite uniformly by models for the extended period. The main takeaway is the increased threat for a prolonged period of consistent moderate to occasionally heavy rainfall that will be enhanced at times with waves of low pressure tracking ne along the stationary front. This pattern will set the stage for a significant flooding threat to the region. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... Widespread rain showers have shifted off to the east with this mornings weak shortwave. Some lingering showers across Central Ohio will continue to diminish. Marginal to moderate instability will develop ahead of a cold front approaching from the west. Isolated to scattered thunderstorms are expected to develop across srn parts of the area through mid afternoon, particularly near KCVG/KLUK. An increase in thunderstorm coverage is expected between 22z-04z as a line or line segments move thru the region. Have timed out the impacts of lower visibility reductions at each terminal with a TEMPO group of thunderstorms. Some of the storms may be strong to severe with damaging winds being the main threat. Coverage of thunderstorm activity should decrease from the west between 03z-05z, with mainly dry conditions expected thereafter. However a few isolated showers will remain possible through daybreak as the cold front progresses through the area. A wind shift to the northwest will occur around 10z for western TAF sites and continue to the east through 12z. MVFR ceilings are expected to continue into Monday morning in the post frontal environment. OUTLOOK...MVFR CIGs will likely persist into Monday afternoon. Showers and thunderstorms will be possible at times Wednesday and Thursday. MVFR/IFR conditions will be possible at times Wednesday through Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Franks AVIATION...AR
Hazardous weather outlook, Mar 30, 3:54 PM EDT, 3 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 354 PM EDT Sun Mar 30 2025 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-312000- Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery- Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking- Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- 354 PM EDT Sun Mar 30 2025 This Hazardous Weather Outlook is for east central Indiana, southeast Indiana, northeast Kentucky, northern Kentucky, central Ohio, south central Ohio, southwest Ohio and west central Ohio. .DAY ONE...This afternoon and tonight. Showers and storms are expected this evening, some of which will be severe. Damaging winds are the primary threat, though large hail and a few tornadoes are also be possible. .DAYS TWO THROUGH SEVEN...Monday through Sunday. On Wednesday and Wednesday night, a few strong to severe storms are possible. In addition, an active pattern with episodes of storms are expected through Sunday. The potential of heavy rain with each wave of systems poses a significant increase in the threat of flooding, possibly widespread flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Mar 30, 6:11 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Wilmington OH
611 PM EDT Sun Mar 30 2025
OHZ034-035-302300-
Auglaize OH-Mercer OH-
611 PM EDT Sun Mar 30 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WESTERN AUGLAIZE AND
MERCER COUNTIES THROUGH 700 PM EDT...
At 610 PM EDT, strong thunderstorms were located along a line
extending from Monroe to 7 miles west of Muncie, moving northeast at
65 mph.
HAZARD...Wind gusts up to 45 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Chattanooga, Kossuth, Celina, Wabash, Tama, Chickasaw, New Bremen,
Fort Recovery, Mendon, Buckland, Maria Stein, New Knoxville, Neptune,
Burkettsville, Montezuma, State Route 116 at State Route 197,
Carthagena, Bulkhead, Moulton, and Rockford.
If outdoors, consider seeking shelter inside a sturdy building.
Winds may arrive ahead of thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4073 8446 4068 8445 4069 8422 4066 8422
4066 8416 4048 8430 4048 8434 4043 8434
4041 8435 4035 8465 4035 8480 4073 8480
TIME...MOT...LOC 2210Z 244DEG 57KT 4077 8493 4022 8552
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
McGinnisSpecial weather statement, Mar 30, 6:51 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Wilmington OH
651 PM EDT Sun Mar 30 2025
OHZ051>053-302315-
Champaign OH-Clark OH-Miami OH-
651 PM EDT Sun Mar 30 2025
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN
CHAMPAIGN...NORTHERN CLARK AND SOUTHEASTERN MIAMI COUNTIES THROUGH
715 PM EDT...
At 651 PM EDT, a strong thunderstorm was located near Enon, moving
northeast at 45 mph.
HAZARD...Wind gusts up to 45 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Green Meadows, Brown, Thackery, Westville, Enon, Powhattan, Catawba
Station, New Carlisle, Terre Haute, State Route 41 at State Route
235, Dialton, Medway, Buck Creek State Park, North Hampton,
Donnelsville, Lippincott, Holiday Valley, Urbana, Snyderville, and
Northridge.
This includes I-70 in Ohio between mile markers 44 and 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 100 AM EDT for west central
Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4002 8352 3984 8396 3984 8398 3993 8410
4023 8375
TIME...MOT...LOC 2251Z 225DEG 38KT 3992 8395
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
AienaSpecial weather statement, Mar 30, 7:05 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
705 PM EDT Sun Mar 30 2025
INZ050-058-OHZ034-042-302345-
Fayette IN-Wayne IN-Darke OH-Mercer OH-
705 PM EDT Sun Mar 30 2025
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN WAYNE...
NORTHWESTERN FAYETTE...NORTHWESTERN DARKE AND SOUTHWESTERN MERCER
COUNTIES THROUGH 745 PM EDT...
At 705 PM EDT, strong thunderstorms were located along a line
extending from 7 miles northwest of Winchester to 9 miles southwest
of New Castle, moving east at 35 mph.
HAZARD...Wind gusts up to 45 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to
vegetation.
Locations impacted include...
Mount Auburn, New Weston, Franklin, Dublin, Cambridge City, North
Star, Rose Hill, Union City, East Germantown, Ansonia, Eldora
Speedway, Bentonville, Economy, Greens Fork, Sharps Crossing,
Williamsburg, Bethel, Hagerstown, Fountain City, and North Dayton.
This includes I-70 in Indiana between mile markers 134 and 144.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 100 AM EDT for east central
Indiana.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3979 8522 3987 8522 3987 8520 4001 8520
4000 8481 4036 8480 4036 8449 4001 8478
3975 8517 3974 8530 3979 8530
TIME...MOT...LOC 2305Z 261DEG 30KT 4022 8511 3984 8552
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
McGinnisThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:05 PM EDT | Special Weather Statement | ILN | Wayne | 40 min |
| Mar 30, 7:33 PM EDT | Severe Thunderstorm Warning | ILN | Ripley, Switzerland | 57 min |
| Mar 30, 7:39 PM EDT | Special Weather Statement | ILN | Wayne | 51 min |
| Mar 30, 7:49 PM EDT | Tornado Warning | ILN | Dearborn, Franklin, Ripley | 26 min |
| Mar 30, 7:51 PM EDT | Severe Thunderstorm Warning | ILN | Wayne | 39 min |
| Mar 30, 7:55 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Union, Wayne | 65 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.